MathSciNet Relay Station
MathSciNet bibliographic data
MR2015073 (2005b:11182) 11R42 (11F66 11M41 11R47)
Friedberg, Solomon; Hoffstein, Jeffrey; Lieman, Daniel Double Dirichlet series and the $n$-th order twists of Hecke $L$-series. Math. Ann. 327 (2003), no. 2, 315–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement